MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL, COSTA RICA LTDA PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER
Model Number C12008
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One pressurewire certus was returned for analysis.The results of the investigation concluded that the shaft had been fractured and separated, with subsequent fracture of the microcables; the corewire remained intact and had been exposed.It was noted that the corewire had been kinked and the shaft had been kinked at the location of the fracture.The combined length of the two shaft sections is consistent with no missing material from the guidewire assembly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported signal loss is consistent with the guidewire damage.The cause of the guidewire damage is consistent with damage during use.Abbott is continuing to monitor the signal loss issue.
 
Event or Problem Description
During the procedure, the device fractured inside the patient's anatomy and the signal was lost.Another device was used to complete the procedure with no adverse patient consequences.

Brand Name
PRESSURE WIRE CERTUS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 01897 -405
CS  01897-4050
MDR Report Key10426879
Report Number3008452825-2020-00424
Device Sequence Number14188727
Product Code DQX
UDI-Device Identifier05414734055758
UDI-Public05414734055758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberC12008
Device Catalogue NumberC12008
Device Lot Number7057663
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1